MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAH
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump alarmed with motor errors.The customer's blood glucose level was unknown at the time of the incident.No further details were provided.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and excessive no delivery test due to motor error alarms.Device received with cracked battery tube threads, cracked lcd window, cracked reservoir tube lip, cracked case display window corner, missing end cap sticker, stained address/serial number label and cracked belt clip slot.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10060752
Report Number2032227-2020-118438
Device Sequence Number2653734
Product Code OYC
UDI-Device Identifier00643169513884
UDI-Public(01)00643169513884
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAH
Device Catalogue NumberMMT-723LNAH
Device Lot NumberA5723LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight176